# SDR CALA2018020200457

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N62896
- Make and model: Boeing 737924ER
- Aircraft serial: 62768
- Aircraft time: 4,251 hours, 1,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING LENS COVER IS MISSING AT AFT SIDE OF COAT CLOSET JUST FORWARD OF SEAT 1,B. REPLACED LENS COVER ON EMERGENCY LIGHT AT AFT SIDE OF COAT CLOSET.
